Mean ergodic semigroups on W*-algebras

Kümmerer Burkhard and Nagel Rainer: Mean ergodic semigroups on W*-algebras. In: Acta scientiarum mathematicarum, (41) 1-2. pp. 151-159. (1979)

[thumbnail of math_041_fasc_001_002_151-159.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 151-159
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 159. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:21

Actions (login required)

View Item View Item